MathSciNet Relay Station
MathSciNet bibliographic data
MR2369876 (2009f:76144) 76N10 (35B40 35Q30 35Q35)
LeFloch, Philippe G.; Westdickenberg, Michael Finite energy solutions to the isentropic Euler equations with geometric effects. J. Math. Pures Appl. (9) 88 (2007), no. 5, 389–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement